# SDR AALA202112097296

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 86,976 hours, 10,564 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO REPORTED CABIN ODOR, ACCOMPLISH JOB CARD 72L00021001. ACCOMPLISHED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING JOB CARD 72L00021001. NO ODORS. OK FOR SERVCIE.
